Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (2)

Nov 30, 2018 · Internal vibrations in Brain & Nervous System

Yes yes yes. My psych nurse said it could be my medication. I have not seen the doctor yet but have a physical coming up. I call them internal tremors or quivers. Mine comes in spurts. I'll get them for a few weeks then go months without them then they come back again. I was worried it was a seizure thing. Because it happens so little I never think to ask my doctor when I see her. I hope you get it figured out.

Nov 30, 2018 · Weaning off Effexor- is there any way to make this more bearable? in Depression & Anxiety

I had the same thing happen to me when I tried to wean off. My doctor did a slower titrate. I started by taking the next lower dose for a week. Then every few days for a week or so. Then we went to the next lower dosage, and so on. At one point she skipped the last lowest dosage and cut me off. Did I ever get sick. Those brain zaps are horrible, nausea, but worst of all is I sobbed for two days uncontrollably. Anxiety off the charts. I had taken it for 7 or 8 years. I tried a few others and finally settled for Wellbutrin as well. I started on medication back in 1999 and back then I was told the drug was perfectly safe and there would be no problem if I had to get off of it. My most recent psych nurse said back then they were not as aware. So many psychotropic meds have withdrawals.